MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Pericardial Effusion (3271)
Date of Event 08/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that pericardial effusion occurred.A left atrial appendage (laa) closure procedure was performed, and a 20mm watchman flx pro closure device was implanted.During the procedure, the patient was receiving antithrombotic therapy with plavix and aspirin (asa) per pre-procedure orders.Heparin was administrated and achieved an activated clotting time (act) of 436 seconds, which was higher than expected.A total of 7,000 units of iv heparin were administered, including 5,000 units prior to transseptal puncture (tsp) and an additional 2,000 units after tsp once the closure device was in the left atrium (la).The patient had pre-imaging via computed tomography (ct).The procedure was performed under conscious sedation using nurse-administered fentanyl and midazolam (versed), with guidance from mini transesophageal echocardiography (tee).The patient tolerated the procedure well and the total procedure time was 20 minutes.One deployment was performed with no recapture required.The position, anchor, size and seal (pass) criteria was met.No pericardial effusion was noted before or immediately after the procedure.During recovery, the patient complained of sharp pain with inhalation that was managed with medication.Electrocardiogram (ecg) findings remained unchanged, and vital signs were stable.A beside transthoracic echocardiogram (tte) was performed, and imaging showed a small effusion.The patient was stable and did not require pericardiocentesis.Discharged was planned for same day but the patient was admitted overnight for observation.A repeat tte showed a reduction in the size of the effusion.The patient was discharged the following day.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50383799
Report Number2124215-2026-45235
Device Sequence Number14894348
Product Code NGV
UDI-Device Identifier00191506004583
UDI-Public(01)00191506004583(17)270718(10)34459185
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635WU60200
Device Catalogue NumberM635WU60200
Device Lot Number0034459185
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date08/21/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown